Bupropion SR side effects?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

fas
New Member


Date Joined Nov 2006
Total Posts : 3
   Posted 11/5/2006 10:46 AM (GMT -7)   
I am on my 17th day. 150mg of bupropion once a day - I have been having fairly severe agitation in the afternoons mostly. Was wondering if anyone else has suffered the same, knows if this is normally or when side effects stop and drug kicks in to start helping.

hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 11/5/2006 2:46 PM (GMT -7)   
hi. I take 150mg of Wellbutrin too and I did notice agitation initially. Be sure to talk to your prescribing doc about this so he/she can make adjustments and inform you of what is normal and what is not. My pdoc gives me 5mg. Lexapro too. Not sure why but this combo is helping me.
Talk2Kel 
DX: chronic migraine, cervical degeneration, depression/anxiety 
RX: Wellbutrin, Lexapro, Soma, Immitrex 
"You don't find out that God is all you've got until God is all you've got."


CRANKY 1
Veteran Member


Date Joined Aug 2005
Total Posts : 616
   Posted 11/5/2006 5:20 PM (GMT -7)   

Hey,

I've been on Wellbutrin(300mg) for several years.  Wellbutrin is know for being an "activating" medication, kind up gets you up and going, which could seem to some like a feeling of anxiety.  It is used for depression, but it also has the bonus effects of helping people to quit smoking and to jump start weight loss.  Just like any medication, it takes a while to get use to its effects.  I had taken several different similar meds, but felt a lot more like a regular human being once I started taking it.  My suggestion is to give it a try for a while, and maybe you just need some tweeking on the dosage.  It's a really good medication, and there are not a lot of drugs I'd say that about, and believe me, I think I've taken most of them.

Good luck and let us know how you do.

Leigh Ann cool


"The weather is here, I wish you were beautiful."
                                             - Jimmy Buffett


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 11/6/2006 8:58 AM (GMT -7)   
Hi fas, Welcome to healing well.  You have received some very good advice so far...I have not taken Wellbutrin so I am not personally familiar with its side effects.  I agree with hopeful that you should notify your prescribing physician of your agitation.  I hope you continue to post here and find that this forum is supportive and informative.  Take care

Elisha
Co~Mod: Depression
Moderator: Heart & Cardiovascular Disease
http://www.healingwell.com/donate


fas
New Member


Date Joined Nov 2006
Total Posts : 3
   Posted 11/6/2006 2:47 PM (GMT -7)   
I contacted my therapist twice over the weekend and will go in tomorrow to talk to her and the phyciatrist. I just couldn't take the medication this morning. I couldn't take the agitation side effect, and the tearfullness was more that usual. I just couldn't function. I think my main problem is anxiety and I don't think this med was working, just making things worse. I am so tired of feeling so low, it is so hard. I took this med for 18 days, am worried I didn't give it enough time. I want so badly to feel better.

hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 11/6/2006 3:14 PM (GMT -7)   
Hi. My understanding (not a doc) is that Lexapro is helpful for Generalized Anxiety Disorder and Wellbutrin has an "activator" that helps people get going again out of depression. I am taking low dosages of both meds. Ask your doctor about that. Hope you feel better soon.
Talk2Kel 
DX: chronic migraine, cervical degeneration, depression/anxiety 
RX: Wellbutrin, Lexapro, Soma, Immitrex 
"You don't find out that God is all you've got until God is all you've got."

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 7:50 AM (GMT -7)
There are a total of 2,732,941 posts in 301,071 threads.
View Active Threads


Who's Online
This forum has 151225 registered members. Please welcome our newest member, Milenita.
292 Guest(s), 13 Registered Member(s) are currently online.  Details
tickbite666, Hungrydude, AnxiousTexan, sararaewald, jujub, iho, steveinErie, pmm73, time2reclaim, Traveler, k07, straydog, racquetball74


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer